Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Isomorphism theorems for infinite order differential operators

Author: J. D. Buckholtz
Journal: Proc. Amer. Math. Soc. 40 (1973), 533-538
MSC: Primary 47E05; Secondary 34A35
MathSciNet review: 0320820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The operators studied are infinite order linear differential operators with constant coefficients. We require that the characteristic function of the operator be analytic in a neighborhood of 0 and have a radius of convergence which is less than that of its reciprocal. It is shown that such operators may be regarded as isomorphisms between Banach spaces of entire functions. These Banach spaces, in every case, are isomorphic to the sequence space $ {c_0}$. Further, translation in the domain plane defines an automorphism on both the domain and range space of the operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47E05, 34A35

Retrieve articles in all journals with MSC: 47E05, 34A35

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society